Hi, I'm hoping someone can help. I'm a 28yr old male, in decent health. My symptoms are kidney pain and acne, both occurring at the same time. Every Monday I start to get bad acne - not many different zits, just a few that are very bad and 'deep'.. under skin and painful. At the same time, I get kidney pain.. sometimes both sides, sometimes either side. It's a dull aching pain, sometimes throbbing, and usually occurs late in the day, through the night, and disappears after I wake up and shower. The kidney pain happens again Tuesday, and the severity of the acne follows it. By Wednesday, the pain is gone and the acne is clearing up. I usually drink every Friday or Saturday night, rarely both, but usually in excess. The symptoms always seem to occur Monday, regardless of which night I drink. The drinking is the only major thing different between weekend and weekday, besides the obvious work related differences (waking up early, etc). I've tried eliminating sugar out of my alcoholic drinks, with no difference. ???? Ideas?????
I hope you find out what it is. I am having the same problem, but for me, the acne doesn't clear up and I do not drink more than a time or two a month. The pain is just as you described and it is accompanied by acne-- I have never had acne before except for some minor breakouts in my teens. Oddly, I am also 28 years old. I found your post because I Googled "Acne and Kidney pain" knowing that the two are somehow connected. I can't figure it out. Because I am female, every source of information says it is just menstrual cramps, but I know that this is not the case at all because my kidneys hurt and my skin breaks out all throughout the month now. By your user ID, I think you may be male, which would really help me to know I'm not crazy-- If you are male, nobody is going to tell you it's just PMS. Best wishes and I will keep an eye out to see if you've figured anything out. I will update if I do too.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.